# SDR RAIA00412037

- Difficulty date: December 30, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 15,726 hours, 14,621 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX597275
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,360 hours, 12,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

3510- RIC- NR 1 ENGINE HYD PUMP FAILED.  MAINTENANCE REMOVED AND REPLACED NR 1 HYD PUMP.
